I been taking citalopram for a week now, ever since, I been having awful headach, dizzy spells, chestpains, and I been seeing huge black spots. I need to know if this is normal or something serious.
I suggest you contact your Dr. asap.
Click on the link for a list of possible side effects:
Get well soon.
All the best,
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How does Citalopram Hydrobromide vs.Alprazolam for anxiety/panic attacks? immediate affects/results?
Posted 27 Jan 2010 • 2 answers
Posted 7 Oct 2012 • 4 answers
Posted 6 Jan 2015 • 8 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 3 answers
Posted 5 Aug 2016 • 0 answers